# SDR AALA2009042700836

- Difficulty date: April 27, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 70,555 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR RIGHT EMERGENCY EXIT LIGHT.
